Weight Gain

Gracieinez
By Gracieinez Latest Reply 2010-10-05 16:08:08 -0500
Started 2010-10-04 10:56:01 -0500

I need help with balancing my food and insulin. I take lanatas 28 units plus humalog and metformin 100 mg morning and night. I have been on insulin for almost 2 years now. I have gained about 20 pounds in that time. Can't seem to lose a pound for nothing. I have lows and highs . My last A1c was 7.2 the lowest I have been able to get it to is 6.9. Any help would be appreciated.


5 replies

Jeannie Holmes
Jeannie Holmes 2010-10-05 11:38:57 -0500 Report

I'm on basically the same meds. I have also gain 20lbs. since starting them. I'm really having a hard time losing weight too.

Gracieinez
Gracieinez 2010-10-05 16:08:08 -0500 Report

It is very frustrating. I try to watch what I eat . When I have lows I have to eat when I am not hungry. My sugar reading was 45 this morning when I got up. I just wish I could get it to be more consistent.

Harlen
Harlen 2010-10-04 13:11:00 -0500 Report

Hello
For me it was the need to weork out a bit more and cut back the carbs
It worked for me hope it will work for you
Best wishes
Harlen

Gracieinez
Gracieinez 2010-10-04 13:52:46 -0500 Report

Thanks, I try to do carb counting I guess i need to tweak it more. I do physical work a lot of walking and bending . I just recently bought a treadmill noe if I can get in a routine of using it.

Next Discussion: Onglyza - anyone on this? »